Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Global deformation of polarized varieties


Author: T. Matsusaka
Journal: Bull. Amer. Math. Soc. 80 (1974), 1-7
MSC (1970): Primary 14-02, 14D15, 14D20, 14E25
DOI: https://doi.org/10.1090/S0002-9904-1974-13340-9
MathSciNet review: 0364246
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. M. Artin, The implicit function theorem in algebraic geometry, Algebraic Geometry, Papers presented at the Bombay Colloquium, Oxford, Bombay, 1969, pp. 13-34. MR 262237
  • 2. W. L. Baily, On the moduli of Jacobian varieties, Ann. of Math. (2) 71 (1960), 303-314. MR 22 #1583. MR 110715
  • 3. W. L. Baily, On the theory of θ-functions, the moduli of Abelian varieties and the moduli of curves, Ann. of Math. (2) 75 (1962), 342-381. MR 29 #103. MR 162799
  • 4. Wei-Liang Chow and B. L. van der Waerden, Zur algebraischen Geometrie. IX, Math. Ann. 113 (1937), no. 1, 692–704 (German). MR 1513117, https://doi.org/10.1007/BF01571660
  • 5. A. Grothendieck and J. Dieudonné, Éléments de géometrie algébriques, Inst. Hautes Études Sci. Publ. Math. (1960 ff)
  • 6. K. Kodaira, On a differential-geometric method in the theory of analytic stacks, Proc. Nat. Acad. Sci. U.S.A. 39 (1953), 1268-1273. MR 16, 618. MR 66693
  • 7. K. Kodaira and D. C. Spencer, On deformations of complex analytic structures. I, II, Ann. of Math. (2) 67 (1958), 328-466. MR 22 #3009. MR 112154
  • 8. Solomon Lefschetz, On certain numerical invariants of algebraic varieties with application to abelian varieties, Trans. Amer. Math. Soc. 22 (1921), no. 3, 327–406. MR 1501178, https://doi.org/10.1090/S0002-9947-1921-1501178-3
  • 9. T. Matsusaka, Theory of Q-varieties, The Mathematical Society of Japan, Tokyo, 1964. MR 32 #4131. MR 186673
  • 10. T. Matsusaka, Polarized varieties, fields of moduli and generalized Kummer varieties of polarized abelian varieties, Amer. J. Math. 80 (1958), 45-82. MR 20 #878. MR 94360
  • 11. T. Matsusaka, Algebraic deformations of polarized varieties, Nagoya Math. J. 31 (1968), 185-245. MR 41 #3473. MR 258827
  • 12. T. Matsusaka, On canonically polarized varieties. II, Amer. J. Math. 92 (1970), 283-292. MR 41 #8415b. MR 263816
  • 13. T. Matsusaka, Polarized varieties with a given Hilbert characteristic polynomial, Amer. J. Math. 94 (1972), 1027-1077. MR 337960
  • 14. T. Matsusaka and D. Mumford, Two fundamental theorems on deformations of polarized varieties, Amer. J. Math. 86 (1964), 668-684. MR 30 #2005. MR 171778
  • 15. D. Mumford, Pathologies. III, Amer. J. Math. 89 (1967), 94-104. MR 36 #182. MR 217091
  • 16. I. Satake, On the compactification of the Siegel space, J. Indian Math. Soc. 20 (1956), 259-281. MR 18, 934. MR 84842
  • 17. J.-P. Serre, Un théorème de dualité, Comment. Math. Helv. 29 (1955), 9-26. MR 16, 736. MR 67489
  • 18. C. L. Siegel, Gesammelte Abhandlungen, Bände II, Springer-Verlag, Berlin and New York, 1966. MR 33 #5441. MR 197270
  • 19. A. Weil, Foundations of algebraic geometry, rev. ed., Amer. Math. Soc. Colloq. Publ. vol. 29, Amer. Math. Soc., Providence, R.I., 1962. MR 26 #2439. MR 144898

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 14-02, 14D15, 14D20, 14E25

Retrieve articles in all journals with MSC (1970): 14-02, 14D15, 14D20, 14E25


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1974-13340-9

American Mathematical Society